Is there a weight limit for birth control
There is no weight limit for birth control pills but those who are overweight are 60% more likely to get pregnant while those who are obese are 70% more likely to experience contraceptive failure. ChaCha on! [ Source: http://www.chacha.com/question/is-there-a-weight-limit-for-birth-control ]
More Answers to “Is there a weight limit for birth control“
- Is there a weight limit to birth control pills?
- A study featured in the May 2002 issue of the medical journal Obstetrics and Gynecology found that overweight women stand a higher chance of accidentally getting pregnant while using “the pill.” The recent research reflected in th…
Related Questions Answered on Y!Answers
- What birth control pill will cause the least weight gain?
- Q: I have just gone on the pill for the first time, and I have gained 12 pounds in 2 weeks. I am lethargic, depressed and ravenous. Is there a pill that is better than the others at limiting the notorious weight gain???????
- A: I use mycrogynon 30 and never gained weight. Speak to your doctor coz there are loads and loads of pills, he’ll help find the right one.
- The Pill gives me migraines…does that mean I can’t use birth control any more?
- Q: Back a few years ago I was on the pill for about 3 months. I stopped taking the pill because I was no longer in a relationship and couldn’t afford it at the time. Well, at the beginning of the summer I started taking the pill again (for 1 month only). During this first month I had severe migraines . As soon as I stopped taking the pill the migraines went away. Now i’m back in a new relationship and though we are using condoms I’m still paranoid about getting pregnant. I would like to go back on birth control but I don’t know if it will just bring back the migraines or not. Can someone please tell me if because of the migraines I got last time…this means now i can’t be on birth control at all…or if I can use another form of birth control such as the Depo Shot or something like that. I’m not able to use the patch because there is a weight limit and I’m just barely too heavy for it. (Not fat…mind you! lol) Any help you can give me would be most appreciated. Thanks!
- A: I have always had pretty bad migraines, however a few years ago when I started birth control (I was put on a high dose pill) for the very first time I had really bad migraines more often and was told by my doctor that it was the dosage of the birth control pill I was on. I then decided to give up using the pill because of the migraines I had as well as with feeling moody, emotional and had no sex drive.In the past 3 years since stopping the pill I have had lots of ovarian cysts and with the last cyst I had my doctor decided that it was time to put me back on birth control. I am now using a low dose birth control pill and although I have a few “new” side effects such as bleeding and spotting (especially when I don’t take my pill at the same time) and also because I have heard it could take a few months before your body adjusts to the pill, but no more bad migraines.I would recommend you go see your doctor/gyno and discuss this with them, tell them that being on the type of pill you used to be on caused you migraines and if it was like me and was a high dose birth control pill, that could’ve caused it and that you may want to try going on a lower dose pill at first to see whether it may help.Good luck 🙂
- Birth Control and Skipping?
- Q: Hey there! I am going on birth control with the intention of skipping periods. I wanted to know if you use a certain pill that has worked well for skipping periods without breakthrough bleeding and also has limited side effects (my primary concern being weight gain and mood swings). Also, if you used a certain pill that worked well for skipping your period the first month and how you went about it. Thanks and Cheers, Stephanie
- A: The very first birth control pill I ever took was Seasonale, the one where you’re supposed to not have a period except once every 3 months… well all was well until about a month and a half went by, then I started bleeding and did not stop for 2 weeks. I didn’t stay on it long enough to figure out why this was, because it was so annoying I decided I would rather just be on normal BC and have one period a month for a couple days. Hope this helps..